Endometriosis UK
36,128 members32,103 posts

Zoladex and side effects?

Hi,

I was on Zoladex for three months over the summer so not a very long period of time. I took my last jab on the 24th of August but I'm still experiencing side effects such joint pain, dry skin and mild joint pain and hot flushes. The hotflushes are really bad.

What can I do? We are keen to start our 2nd IVF round soon so hopefully these symptoms will pass.

x

4 Replies
oldestnewest

Your symptoms will settle honestly,just try and not focus on them and before you know it they will have gone.it takes. While for the medication to be fully out of your system and then for its affects to wear off completely.E x

Reply

I only had one injection on 1st August and it took a full 2 months for the flushes and side effects to stop.

It must be pretty strong stuff!

Reply

I had Zoladex for four months and had my last one at the of June and I'm still suffering with the side effects. I had quite severe side effects when I was on it which is why it was stopped before I had the nine injections that I was prescribed.

Reply

Thanks for your replies ladies. I'm relieved that I'm not alone. I had a scan this afternoon at my clinic and everything is still very supressed. They are now going to try and kick start my period with the pill for 2 weeks.

x

Reply

You may also like...